English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  INSTABILITIES IN PERPENDICULAR COLLISIONLESS SHOCK WAVES

GARY, S., & BISKAMP, D. (1971). INSTABILITIES IN PERPENDICULAR COLLISIONLESS SHOCK WAVES. JOURNAL OF PHYSICS PART A GENERAL, 4(2), L27-&. doi:10.1088/0305-4470/4/2/018.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-8437-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-8438-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
GARY, SP1, Author
BISKAMP, D2, Author              
Affiliations:
1external, ou_persistent22              
2Theory, Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856323              

Content

show

Details

show
hide
Language(s):
 Dates: 1971
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: ISI: A1971J033000003
DOI: 10.1088/0305-4470/4/2/018
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: JOURNAL OF PHYSICS PART A GENERAL
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 4 (2) Sequence Number: - Start / End Page: L27 - & Identifier: -